# SDR ASAA2019112191389

- Difficulty date: November 19, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 47,548 hours, 14,246 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO WAS MASTER FD/ AUTOPILOT ON TAKEOFF. FD DIDN'T APPEAR. ATTEMPT TO CYCLE BOTH FLIGHT DIRECTORS TO RESET SYSTEM. FO FD REMAINED STOWED. AFTER CLIMBING TO A SAFE ALT ATTEMPTED TO ENGAGE B AUTOPILOT. UNABLE. SELECTED A CHANNEL OPERATED NORMALLY. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 27-32 TASK 804. FOUND PUSHED PIN ON CONNECTOR D3693B POS E6. SECURED/VERIFIED PIN E6 OF D3693B LOCKED, INSTALLED RT ADIRU. DFCS CURRENT STATUS STILL FAULT FCC B NO ADIRU DATA PLUS SMYD 2 CURRENT STATUS SAME FAULT. REF B737-800 WDM 34-21-23 FOUND A SHORT TO GROUND ON PIN E6 CONN D3693B R-ADIRU. AFTER  ISOLATING FOUND SHORT TO GROUND  BETWEEN E3-2 SHELF CONN D43263P PIN B15 AND E5-2 SHELF CONN D45263J PIN B15. REPLACED W5463-2017R/B-24 FROM D43263P TO OVERHEAD CEILING JUST AFT OF  BHD 396 USING SHIELD SPLICE ASSY REF SWPM 20-30-12 AND TERMINATED PER SWPM 20-74-11. ACCOMPLISHED LAND VERIFY TEST REF AMM 22-11-00-700-801. ALL TESTS PASSED. ACCOMPLISHED LRU REPLACEMENT TEST FOR LRRA REF FIM 22-11 TASK 802. ALL TESTS PASSED.
